Schechtman / Milman | Geometric Aspects of Functional Analysis | Buch | 978-3-540-72052-2 | sack.de

Buch, Englisch, Band 1910, 332 Seiten, Format (B × H): 155 mm x 235 mm, Gewicht: 522 g

Reihe: Lecture Notes in Mathematics

Schechtman / Milman

Geometric Aspects of Functional Analysis

Israel Seminar 2004-2005
2007
ISBN: 978-3-540-72052-2
Verlag: Springer Berlin Heidelberg

Israel Seminar 2004-2005

Buch, Englisch, Band 1910, 332 Seiten, Format (B × H): 155 mm x 235 mm, Gewicht: 522 g

Reihe: Lecture Notes in Mathematics

ISBN: 978-3-540-72052-2
Verlag: Springer Berlin Heidelberg


This collection of original papers related to the Israeli GAFA seminar (on Geometric Aspects of Functional Analysis) during the years 2004-2005 reflects the general trends of the theory and are a source of inspiration for research. Most of the papers deal with different aspects of the Asymptotic Geometric Analysis, ranging from classical topics in the geometry of convex bodies to the study of sections or projections of convex bodies.

Schechtman / Milman Geometric Aspects of Functional Analysis jetzt bestellen!

Zielgruppe


Research

Weitere Infos & Material


Theory of Valuations on Manifolds, IV. New Properties of the Multiplicative Structure.- Geometric Applications of Chernoff-Type Estimates.- A Remark on the Surface Brunn–Minkowski-Type Inequality.- On Isoperimetric Constants for Log-Concave Probability Distributions.- A Remark on Quantum Ergodicity for CAT Maps.- Some Arithmetical Applications of the Sum-Product Theorems in Finite Fields.- On the Maximal Number of Facets of 0/1 Polytopes.- A Note on an Observation of G. Schechtman.- Marginals of Geometric Inequalities.- Deviation Inequalities on Largest Eigenvalues.- On the Euclidean Metric Entropy of Convex Bodies.- Some Remarks on Transportation Cost and Related Inequalities.- A Comment on the Low-Dimensional Busemann–Petty Problem.- Random Convex Bodies Lacking Symmetric Projections, Revisited Through Decoupling.- The Random Version of Dvoretzky's Theorem in.- Tail-Sensitive Gaussian Asymptotics for Marginals of Concentrated Measures in High Dimension.- Decoupling Weakly Dependent Events.- The Square Negative Correlation Property for Generalized Orlicz Balls.



Ihre Fragen, Wünsche oder Anmerkungen
Vorname*
Nachname*
Ihre E-Mail-Adresse*
Kundennr.
Ihre Nachricht*
Lediglich mit * gekennzeichnete Felder sind Pflichtfelder.
Wenn Sie die im Kontaktformular eingegebenen Daten durch Klick auf den nachfolgenden Button übersenden, erklären Sie sich damit einverstanden, dass wir Ihr Angaben für die Beantwortung Ihrer Anfrage verwenden. Selbstverständlich werden Ihre Daten vertraulich behandelt und nicht an Dritte weitergegeben. Sie können der Verwendung Ihrer Daten jederzeit widersprechen. Das Datenhandling bei Sack Fachmedien erklären wir Ihnen in unserer Datenschutzerklärung.